MathSciNet Relay Station
MathSciNet bibliographic data
MR2007229 (2004g:35217) 35Q58 (35D05 35G25 37K40)
Yin, Zhaoyang On the Cauchy problem for an integrable equation with peakon solutions. Illinois J. Math. 47 (2003), no. 3, 649–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement